Ghaus ur Rahman
Ghaus ur Rahman
Abdus Salam School of Mathematical Sciences, Government College University Lahore, Pakistan
uswat.edu.pk üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Fractional calculus and fractional differential equations in nonreflexive Banach spaces
RP Agarwal, V Lupulescu, D O’Regan, G ur Rahman
Communications in Nonlinear Science and Numerical Simulation 20 (1), 59-73, 2015
392015
Numerical solution of fractional order smoking model via laplace Adomian decomposition method
F Haq, K Shah, G ur Rahman, M Shahzad
Alexandria Engineering Journal 57 (2), 1061-1069, 2018
372018
Numerical solution of fractional order epidemic model of a vector born disease by Laplace Adomian decomposition method
F Haq, K Shah, A Khan, M Shahzad, G Rahman
Punjab Univ. j. math 49 (2), 13-22, 2017
302017
Existence results for random fractional differential equations
V Lupulescu, D O’Regan
Opuscula Mathematica 34, 2014
262014
Analysis of implicit type nonlinear dynamical problem of impulsive fractional differential equations
N Ahmad, Z Ali, K Shah, A Zada
Complexity 2018, 2018
222018
Depression among primary caregivers of Schizophrenic patients
R Taj, S Hameed, M Mufti, A Khan, G Rahman
Ann Pak Inst Med Sci 1 (2), 101-4, 2005
202005
Numerical analysis of fractional order model of HIV-1 infection of CD4+ T-cells
F Haq, K Shah, GUR Rahman, M Shahzad
Computational Methods for Differential Equations 5 (1), 1-11, 2017
192017
Slow Manifolds in Chemical Kinetics.
M Shahzad, F Sultan, A Wahab, F Faizullah, G Ur Rahman
Journal of the Chemical Society of Pakistan 38 (5), 2016
192016
Hyers–Ulam stability to a class of fractional differential equations with boundary conditions
F Haq, K Shah, G ur Rahman, M Shahzad
International Journal of Applied and Computational Mathematics 3 (1), 1135-1147, 2017
132017
Numerical analysis of fractional order Pine wilt disease model with bilinear incident rate
Y Lia, F Haq, K Shah, M Shahzad, G Rahman
Journal of Mathematics and Computer Science 17, 420-428, 2017
122017
Weak solutions for fractional differential equations in nonreflexive Banach spaces via Riemann-Pettis integrals
RPAVLDORG Rahman
Mathematische Nachrichten 288 (Issue 17-18), 1-15, 2015
112015
Multi-term fractional differential equations in a nonreflexive Banach space
DORGR Ravi P Agarwal, Vasile Lupulescu
Advances in Difference Equations 2013 (302), 1-18, 2013
112013
Existence and stability of solutions to non-linear neutral stochastic functional differential equations in the framework of G-Brownian motion
F Faizullah, M Bux, MA Rana, G ur Rahman
Advances in Difference Equations 2017 (1), 1-14, 2017
102017
Host vector dynamics of pine wilt disease model with convex incidence rate
G ur Rahman, K Shah, F Haq, N Ahmad
Chaos, Solitons & Fractals 113, 31-39, 2018
82018
Threshold dynamics and optimal control of an age-structured giving up smoking model
G ur Rahman, RP Agarwal, L Liu, A Khan
Nonlinear Analysis: Real World Applications 43, 96-120, 2018
72018
Controllability, observability, and stability of a Volterra integro-dynamic system on time scales
A Younus, G Ur Rahman
Journal of Dynamical and Control Systems 20 (3), 383-402, 2014
72014
Numerical analysis of fractional order epidemic model of childhood diseases
F Haq, M Shahzad, S Muhammad, HA Wahab
Discrete Dynamics in Nature and Society 2017, 2017
62017
Generalized integral inequalities on time scales
T Fayyaz, N Irshad, AR Khan, G ur Rahman, G Roqia
Journal of Inequalities and Applications 2016 (1), 1-12, 2016
62016
Existence and uniqueness of positive solution to boundary value problem of fractional differential equations
F Haq, K Shah, G Rahman, M SHEHZAD
Sindh University Research Journal-SURJ (Science Series) 48 (2), 2016
62016
HYDROMAGNETIC FLOW NEAR A NON-UNIFORM ACCELERATING PLATE IN THE PRESENCE OF MAGNETIC FIELD THROUGH POROUS MEDIUM
GR Amir Khan, Gul Zaman
Journal of Porous media 18 (8), 745-762, 2015
62015
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20